University of Tasmania
Browse

File(s) not publicly available

On the finite basis problem for finite Rees quotients of free monoids

journal contribution
posted on 2023-05-16, 12:52 authored by Jackson, MG
No description available

History

Publication title

Acta Scientiarum Mathematicarum

Volume

67

Pagination

121-159

ISSN

0001-6969

Department/School

School of Natural Sciences

Publisher

Szeged University

Place of publication

Hungary

Repository Status

  • Restricted

Socio-economic Objectives

Expanding knowledge in the mathematical sciences

Usage metrics

    University Of Tasmania

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC